Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
soccersweetie1101

Anyone taking beyaz?

Recommended Posts

I'm taking Beyaz. I just started my fourth month, but I've been messing with starting/stopping other products and diet-related things during that time, so I can't say any whether there's been any improvement because of the Beyaz. So...that doesn't help you much. But I'd be interested to hear if anyone else has seen improvement with Beyaz, too.

Share this post


Link to post
Share on other sites

I've been on Yaz (regular) for years, but my insurance no longer covers it. I am finishing up my last pack, sad!, but hoping to start Beyaz because it seems similar and is proven to help with acne. Anyone had experiencing switching from yaz to beyaz?

Share this post


Link to post
Share on other sites

I've been on Beyaz for 2 months now and it has made my acne WAY worse. I finally called my OBGYN after I finished my second pack and she said it can take 3-4 months before you see improvements. What I can't seem to find an answer for is, is it supposed to make it worse before it gets better? Or should I just expect for it to be worse from now on? I am also on spironolactone which I have taken for about 6-8 months now and I just started benzaclin and zithromax last week and I noticed that it got even worse since I started that as well. Does anyone else have experience with this?

Share this post


Link to post
Share on other sites
I've been on Beyaz for 2 months now and it has made my acne WAY worse. I finally called my OBGYN after I finished my second pack and she said it can take 3-4 months before you see improvements. What I can't seem to find an answer for is, is it supposed to make it worse before it gets better? Or should I just expect for it to be worse from now on? I am also on spironolactone which I have taken for about 6-8 months now and I just started benzaclin and zithromax last week and I noticed that it got even worse since I started that as well. Does anyone else have experience with this?

Yeah I don't get it. My daughter just started Beyaz and she is worse too. I hear this can happen and then it clears up. But, Beyaz is basically the same as Yaz, which she's been on long term, so why a breakout. Someone pointed out to me that it could be a coincidence also.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×